Skip to Main content Skip to Navigation
Journal articles

Error estimates in periodic homogenization with a non-homogeneous Dirichlet condition

G Griso 1, *
Abstract : In this paper we investigate the homogenization problem with a non-homogeneous Dirichlet condition. Our aim is to give error estimates with boundary data in H^1/2 (∂Ω). The tools used are those of the unfolding method in periodic homogenization.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01159098
Contributor : Georges Griso <>
Submitted on : Thursday, September 29, 2016 - 8:59:43 PM
Last modification on : Wednesday, December 9, 2020 - 3:07:49 PM
Long-term archiving on: : Friday, December 30, 2016 - 12:21:37 PM

Files

NonHomogDiricCond.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01159098, version 1

Citation

G Griso. Error estimates in periodic homogenization with a non-homogeneous Dirichlet condition. Asymptotic Analysis, IOS Press, 2014, 87 (1-2), pp.91-121. ⟨hal-01159098⟩

Share

Metrics

Record views

290

Files downloads

172